# SDR SWIA201435845

- Difficulty date: January 3, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,269 hours, 20,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLACK BILLOWING SMOKE WITH A STRONG ODOR IN COCKPIT & CABIN, DISSIPATED ON LEVEL OFF.  FLT 4476 INSPECTED AFT EQUIPMENT BAY FOUND LARGE SUMS OF GLYCOL, CLEANED AS NECESSARY.  RAN BOTH PACKS WITH ENG. NO SMOKE PRESENT IAW AMM.  RAN PACKS ON APU NO SMOKE PRESENT IAW AMM.
